Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Jun 21, 2010, 9:30 PM CDT for Racine County, Wisconsin. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2010, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 21, 2010, 10:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 40 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 9:43 PM CDT | TSTM WND DMG | Wind Lake, WI | TREES/POWERLINES DOWN IN AND AROUND WIND LAKE. |
| Jun 21, 9:43 PM CDT | NON-TSTM WND DMG | Wind Lake, WI | TREES/POWERLINES DOWN IN AND AROUND WIND LAKE. |
| Jun 21, 9:52 PM CDT | TSTM WND DMG | 4 E Wind Lake, WI | COUPLE OF SNAPPED OR UPROOTED TREES ALONG HIGHWAY 45 NEAR 7 MILE ROAD. ESTIMATED GUSTS OF 60 TO 70 MPH. |
| Jun 21, 10:00 PM CDT | TSTM WND DMG | 3 Ene North Cape, WI | A FEW TREES SNAPPED OR UPROOTED. ESTIMATED WIND GUST OF 70 MPH. |
| Jun 21, 10:08 PM CDT | TSTM WND GST 60 | Sturtevant, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 8:10 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.5 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 218 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 989 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
716
WFUS53 KMKX 220230
TORMKX
WIC101-220315-
/O.NEW.KMKX.TO.W.0017.100622T0230Z-100622T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CDT MON JUN 21 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* TORNADO WARNING FOR...
RACINE COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 1015 PM CDT
* AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR MUKWONAGO...AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
WIND LAKE...UNION GROVE...STURTEVANT...BROWNS LAKE...WATERFORD
NORTH...ROCHESTER...EAGLE LAKE...WATERFORD...KANSASVILLE...NORTH
CAPE...CALEDONIA AND FRANKSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A
BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE.
AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO
THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING
DEBRIS.
&&
LAT...LON 4268 8830 4275 8830 4283 8830 4284 8791
4268 8789
TIME...MOT...LOC 0231Z 272DEG 31KT 4283 8827
$$2 follow-up statements
202
WWUS53 KMKX 220255
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT MON JUN 21 2010
WIC101-220315-
/O.CON.KMKX.TO.W.0017.000000T0000Z-100622T0315Z/
RACINE WI-
955 PM CDT MON JUN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL RACINE COUNTY
UNTIL 1015 PM CDT...
AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO AND WIDESPREAD
WIND DAMAGE OF 70 TO 100 MPH. THIS DANGEROUS STORM WAS LOCATED 5
MILES NORTHWEST OF STURTEVANT...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4268 8821 4276 8821 4283 8817 4284 8791
4268 8789
TIME...MOT...LOC 0255Z 275DEG 43KT 4276 8790
$$
CRAVEN897
WWUS53 KMKX 220312
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT MON JUN 21 2010
WIC101-220322-
/O.EXP.KMKX.TO.W.0017.000000T0000Z-100622T0315Z/
RACINE WI-
1012 PM CDT MON JUN 21 2010
...THE TORNADO WARNING FOR CENTRAL RACINE COUNTY WILL EXPIRE AT 1015
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4268 8821 4276 8821 4283 8817 4284 8791
4268 8789
TIME...MOT...LOC 0312Z 275DEG 43KT 4274 8762
$$
CRAVENWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:50 PM CDT, 6 hours 40 minutes earlier.
Area forecast discussion, Jun 21, 2:50 PM CDT, 6 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT MON JUN 21 2010 .TONIGHT...FORECAST CONFIDENCE MEDIUM. KEEPING AN EYE ON THE MID LEVEL CIRCULATION TRACKING NEAR/ALONG THE MN/IA BORDER EARLY THIS AFTERNOON. AXIS OF HIGHER DWPNTS STRETCHES NORTH AHEAD OF THIS FEATURE WITH MLCAPES OF 1500/2000 J/KG. DEEP LAYER SHEAR...0-6KM...IS INCREASING WITH AN AREA OF 40 TO 50 KNOTS TRACKING ACROSS IOWA AS THE SHORT WAVE APPROACHES. WOULD EXPECT SOME FORM OFCONVECTION TO BREAK OUT WITH THE S/W AND IT/S ASSOC DEEP LAYER DCVA. LAPSE RATES ARE WEAK SO THREAT OF SEVERE IS FAIRLY LIMITED. BIGGEST CONCERN IS LIKELY TO BE THE POTENTIAL FOR HEAVY RAIN. GETTING ALL BUMPY ON THE VIS IMAGERY ACROSS CENTRAL IA ATTM. THE BACK EDGE WILL BE CLEARING OUR WESTERN CWA BORDER AROUND OR SHORTLY AFTER 00Z. WILL TRY TO WALK THIS CLEARING LINE WEST TO EAST THROUGH THE EVENING. PRECIP SHOULD END MOST AREAS BY 06Z. THE LLV JET WILL BE FOCUSED BACK WEST OVER THE PLAINS...SO REDEVELOPMENT NOT EXPECTED. .TUESDAY...FORECAST CONFIDENCE MEDIUM. WE MAY GET LUCKY ON TUESDAY WITH A MOSTLY DRY DAY. BUT THERE ARE CONCERNS THAT REQUIRE SMALL PRECIP CHANCES. THE MORNING LOOKS QUIET WITH NARROW SHORT WAVE RIDGING PASSING THROUGH. FOR THE AFTERNOON...THE MODELS DO SHOW ANOTHER S/W RIDING OVER THE TOP OF THE RIDGE AND ENTERING UPPER MIDWEST. THE LLV JET ALSO ORIENTS INTO THE UPPER MISSISSPPI VALLEY AND COULD START TO SEE SOME PRECIP DEVELOP ACROSS THE SOUTHWEST IN THE AFTERNOON. COULD REALLY GET TOASTY AS WELL...ESPECIALLY IF WE GET SOME SUNSHINE. 925 TEMPS HIT 25C AND THIS TRANSLATES TO A SFC TEMP OF LOW 90S DRY ADIABATICALLY. .TUESDAY NIGHT INTO WEDNESDAY...FORECAST CONFIDENCE MEDIUM. VIGOROUS SHORT WAVE IS PROGD TO ROLL THROUGH AS GOOD LOOKING PACIFIC NW TROF TRACKS OVER THE TOP THE LARGER SCALE RIDGING COVERING THE SOUTHERN HALF OF THE COUNTRY. THE LLV JET REALLY RESPONDS WITH THE NAM SHOWING A 50 TO 60KT JET NOSING INTO NEB AND IA...EVENTUALLY LEANING INTO SOUTHERN WISCONSIN EARLY ON WEDNESDAY...BUT WEAKENING SOME BY THAT TIME. THIS LOOKS TO BE OUR BEST CHANCE FOR ANY SEVERE WEATHER. SHOULD HAVE DEEP SHEAR OF 40 TO 50KTS AND MLCAPES OF 2-2.5KJ/KG. .THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM. HIGH PRESSURE ARRIVES AND I THINK WE CAN SQUEEK OUT SOME DRY DAYS HERE. STILL WARM/PLEASANT. .FRIDAY NIGHT THROUGH SUNDAY...FORECAST CONFIDENCE LOW TO MEDIUM. LOW PRESSURE FORMS AGAIN OVER THE CENTRAL/NORTHERN PLAINS AS THE RIDGE DEPARTS TO THE EAST. WARM MOIST SOUTHERLY FLOW RETURNS AND THIS...PER USUAL...MEANS WE HAVE A SMALL CHANCE FOR SHOWERS AND STORMS. && .AVIATION...A SHORTWAVE TROUGH OVER NRN IA WILL MOVE ACROSS WI TNT ALONG WITH THE NOSE OF THE LOW LEVEL JET. A ROUND OF SHOWERS AND TSTORMS DEVELOPING WITHIN AN AXIS OF INSTABILITY IN THE UPPER MISSISSIPPI RIVER VALLEY...AS WELL AS THE UPPER LEVEL DISTURBANCE...ARE EXPECTED TO TRACK ACROSS SOUTHERN WI LATE THIS AFTERNOON THROUGH EARLY EVENING. IT SEEMS LIKE THERE WILL BE A BREAK IN PRECIPITATION FROM LATE TONIGHT THROUGH AT LEAST MIDDAY TUE. THE CHANCE FOR THUNDERSTORMS RESUMES TUE AFTERNOON...WITH THE BEST CHANCE FOR STRONG TO SEVERE STORMS OVERNIGHT TUE NIGHT INTO WED MORNING. VFR CIGS WILL PREVAIL EXCEPT WITHIN TSTORMS. MVFR TO IFR FOG IS EXPECTED AFTER THE STORMS END LATE TNT DUE TO THE EXPECTED WET CONDITIONS AND LGT WINDS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...DAVIS AVIATION/MARINE...CRONCE
Hazardous weather outlook, Jun 21, 8:55 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 PM CDT MON JUN 21 2010 WIZ046-047-051-052-056>060-062>072-230200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 855 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING TORNADOES...WILL MOVE ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN MAINLY ALONG AND EAST OF A GREEN LAKE COUNTY TO GREEN COUNTY LINE. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN CAUSING LOCALIZED FLOODING AND PONDING OF WATER ON ROADS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. THUNDERSTORMS...POSSIBLY SEVERE WILL ERUPT ALONG AND NORTH OF A STATIONARY FRONT FROM NORTHERN IOWA INTO SOUTHERN WISCONSIN FOR TUESDAY AND TUESDAY NIGHT. ON WEDNESDAY LOW PRESSURE AND A COLD FRONT WILL SWEEP EAST ACROSS THE REGION WITH MORE SEVERE THUNDERSTORMS POSSIBLE. IF MULTIPLE ROUNDS OF THUNDERSTORMS DO OCCUR...FLASH FLOODING AND RIVER FLOODING WILL BE POSSIBLE ESPECIALLY IN FAR SOUTHERN WISCONSIN OR URBAN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-230200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 855 PM CDT MON JUN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED THROUGH MIDNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND POSSIBLE WATERSPOUTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AND WEDNESDAY. THUNDERSTORMS...POSSIBLY SEVERE WILL ERUPT ALONG AND NORTH OF A STATIONARY FRONT FROM NORTHERN IOWA INTO SOUTHERN WISCONSIN AND LAKE MICHIGAN FOR TUESDAY AND TUESDAY NIGHT. ON WEDNESDAY LOW PRESSURE AND A COLD FRONT WILL SWEEP EAST ACROSS THE REGION WITH MORE SEVERE THUNDERSTORMS POSSIBLE. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 21, 7:20 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 720 PM CDT MON JUN 21 2010 WIZ056-220115- SAUK- 720 PM CDT MON JUN 21 2010 ...STRONG THUNDERSTORM MOVING INTO SAUK COUNTY... AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 26 MILES WEST OF REEDSBURG...MOVING EAST AT 35 MPH. PENNY SIZE HAIL...WIND GUSTS TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE ALL POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... REEDSBURG BY 755 PM CDT... IN ADDITION...HEAVY RAINFALL IS LIKELY WITH THIS THUNDERSTORM. RAINFALL OF ONE TO TWO INCHES MAY FALL WITHIN ONE HOURS TIME PRODUCING LOCALIZED STREET FLOODING. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. MBK
Local storm report, Jun 21, 8:47 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
847 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL 3 NE EDGERTON 42.87N 89.03W
06/21/2010 E1.50 INCH DANE WI AMATEUR RADIO
0824 PM HAIL 1 S FORT ATKINSON 42.91N 88.84W
06/21/2010 M1.00 INCH JEFFERSON WI AMATEUR RADIO
&&
RKAPELALocal storm report, Jun 21, 9:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG FULTON 42.81N 89.13W
06/21/2010 ROCK WI LAW ENFORCEMENT
NUMEROUS TREES DOWN IN THE MILTON/FULTON/EDGERTON.
STARTED AROUND 815PM.
0744 PM TORNADO CROSS PLAINS 43.11N 89.65W
06/21/2010 DANE WI LAW ENFORCEMENT
TORNADO REPORTED TO LAW ENFORCEMENT. TREE AND ROOF DAMAGE
IN THE AREA. TIME ESTIMATED FROM RADAR.
0820 PM FUNNEL CLOUD DE FOREST 43.25N 89.35W
06/21/2010 DANE WI LAW ENFORCEMENT
FUNNEL CLOUD REPORT TO LAW ENFORCEMENT. TIME ESTIMATED
FROM RADAR.
0916 PM TSTM WND DMG EAGLE 42.88N 88.47W
06/21/2010 WAUKESHA WI FIRE DEPT/RESCUE
FIRE DEPT ESTIMATING WINDS 70MPH.
&&
ZABELLocal storm report, Jun 21, 9:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TORNADO EAGLE 42.88N 88.47W
06/21/2010 WAUKESHA WI LAW ENFORCEMENT
COUNTY REPORTED HOUSE AND STRUCTURE DAMAGE IN EAGLE AND
NORTH PRAIRIE.
&&
ZABELLocal storm report, Jun 21, 9:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO WIOTA 43.80N 88.74W
06/21/2010 FOND DU LAC WI LAW ENFORCEMENT
BARN AND ROOF DAMAGE REPORTED IN AND AROUND WIOTA. TREES
UPROOTED. TIME ESTIMATED FROM RADAR.
&&
ZABELLocal storm report, Jun 21, 9:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT MON JUN 21 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO WOODFORD 42.65N 89.86W
06/21/2010 LAFAYETTE WI LAW ENFORCEMENT
BARN AND ROOF DAMAGE REPORTED IN AND AROUND WIOTA. TREES
UPROOTED. TIME ESTIMATED FROM RADAR.
&&
ZABELThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:41 PM CDT | Tornado Warning | MKX | Green, Lafayette | 34 min |
| Jun 21, 7:57 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 21, 7:59 PM CDT | Tornado Warning | MKX | Dane | 46 min |
| Jun 21, 8:01 PM CDT | Tornado Warning | MKX | Jefferson, Rock | 44 min |
| Jun 21, 8:04 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 41 min |
| Jun 21, 8:07 PM CDT | Tornado Warning | MKX | Green | 38 min |
| Jun 21, 8:15 PM CDT | Tornado Warning | MKX | Dane, Jefferson | 30 min |
| Jun 21, 8:20 PM CDT | Tornado Warning | MKX | Jefferson | 40 min |
| Jun 21, 8:38 PM CDT | Tornado Warning | MKX | Columbia, Sauk | 18 min |
| Jun 21, 8:45 PM CDT | Tornado Warning | MKX | Columbia, Dane, Sauk | 32 min |
| Jun 21, 8:53 PM CDT | Tornado Warning | MKX | Jefferson | 27 min |
| Jun 21, 9:00 PM CDT | Areal Flood Advisory | MKX | Jefferson, Rock | 2 hr |
| Jun 21, 9:03 PM CDT | Tornado Warning | MKX | Jefferson, Waukesha | 42 min |
| Jun 21, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 49 min |
| Jun 21, 9:17 PM CDT | Tornado Warning | MKX | Waukesha | 43 min |
| Jun 21, 9:20 PM CDT | Special Marine Warning | MKX | 100 min | |
| Jun 21, 9:33 PM CDT | Tornado Warning | MKX | Milwaukee | 42 min |
| Jun 21, 9:46 PM CDT | Tornado Warning | MKX | Racine | 29 min |
| Jun 21, 9:58 PM CDT | Areal Flood Advisory | MKX | Milwaukee | 102 min |
| Jun 21, 9:58 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 32 min |
| Jun 21, 10:11 PM CDT | Areal Flood Advisory | MKX | Waukesha | 88 min |
| Jun 21, 10:53 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 30 min |
| Jun 21, 10:55 PM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 22, 3:19 AM CDT | Dense Fog Advisory | MKX | Iowa, Sauk | 6 hr |
| Jun 22, 12:27 PM CDT | River Flood Warning | MKX | Kenosha | 9 days |
| Jun 22, 12:31 PM CDT | River Flood Watch | MKX | Milwaukee | 24 hr |
| Jun 22, 2:52 PM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 6 more | 24 hr |
Nearby
Tornado Warnings in Wisconsin, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.